# SDR SWAA2022040648399

- Difficulty date: December 27, 2019
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 21,573 hours, 9,400 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Support Bracket
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LH BULKHEAD SUPPORT BRACKET CRACKED BS 867 RBL 10 WL 156 / REMOVED CRACKED SUPPORT BRACKET BS 867 RBL 10 WL 156 I.A.W. SRM 51-40-02-0G-0. LOCATED AND DRILLED NEW SUPPORT BRACKET P/O# 774596 I.A.W. SRM 51-40-05-0G-0. INSTALLED NEW BRACKET I.A.W. SRM 51-40-02-0G-0 AND BOEING DWG 149A8102 REV: A.
